MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM BASEPLATE, MODULAR
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error due incorrect assembly.
 
Event or Problem Description
On 5/20/2022, it was reported by a sales representative via email that an ar-9560-24 univers revers modular glenoid system modulas baseplate, and an ar-9561-30s univers revers modular glenoid system central screw, dissociated during implantation.On the assembly press, proper hex alignment between baseplate and central screw was found via gentle rotation of screw until it fell flush to the back of the baseplate.The baseplate was aligned on the correct small/large pegs.The press was cranked down/pressured the morse tape together until the laser line was between min/max.Implant was threaded onto inserter and placed into glenoid.During rotation of screwing the implant into glenoid, the baseplate popped off the central screw, leaving the screw in the glenoid.It was removed cleanly with the hex driver from the mgs 2 tray.Additional information received on 5/23/2022: case was completed using a new baseplate and central screw, no further issues has been reported.

Brand Name
24MM BASEPLATE, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19338393
Report Number1220246-2024-03430
Device Sequence Number17909889
Product Code PHX
UDI-Device Identifier00888867296411
UDI-Public00888867296411
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM BASEPLATE, MODULAR
Device Catalogue NumberAR-9560-24
Device Lot Number14729034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown